# SDR DALA2018021500937

- Difficulty date: February 13, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 59,659 hours, 32,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE LOCATIONS:603. INSTALLED LIGHT STRIP PER AMM 33-41 OPS CK NORMAL MCO/PLAC RMVD.
